# SDR RAIA201909180003

- Difficulty date: September 18, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 35,516 hours, 32,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT LAV LT OMEGA BEAM UPPER DIGITAL SUPPORT HAVE CORROSION ON UPPER SURFACE AT FR 61. R&R LT OMEGA BEAM GUSSET FROM FR 59 TO FR 62.
